Continuous linearization method of the fourth order

Andelija Nedic, Milojica Jacimovic, Anatoly S. Antipin

Research output: Contribution to journalArticle

Abstract

This paper considers the continuous linearization method of the fourth order for solving the convex programming problem Euclidean space. The sufficient conditions for convergence are established.

Original languageEnglish (US)
Pages (from-to)39-47
Number of pages9
JournalYugoslav Journal of Operations Research
Volume7
Issue number1
StatePublished - Jan 1 1997
Externally publishedYes

ASJC Scopus subject areas

  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'Continuous linearization method of the fourth order'. Together they form a unique fingerprint.

  • Cite this